# SDR RRXA10971

- Difficulty date: April 13, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551682
- Condition: Dented
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND  A DENT TO THE RT WING NR 4 SPOILER UPPER SURFACE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. FABRICATED PART, TREATED AND PRIMED, INSTALLED PART IAW DC-8 SRM 51-21-00, 57-2-3.
